# SDR FAA2014011500030

- Difficulty date: January 14, 2014
- Submitted: January 15, 2014
- Operation: General aviation
- Aircraft: N395B
- Make and model: Dhav DHC3
- Aircraft serial: 225
- Aircraft time: 13,866 hours
- Engine: Pwa PT6A34
- Engine time: 4,055 hours, 9,000 cycles
- Propeller: Hartzl HCB3TN3
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: MADETOFIT
- Condition: Corroded
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

NOSE GEAR FAILED TO EXTEND ON AMPHIBIOUS FLOATS, CONVERTED EDO 7490 FLOATS. WE FOUND A CORROSION HOLE IN A RIGID ALUMINUM HYDRAULIC LINE BETWEEN THE LINE AND A RUBBER SPACER WHERE THE GEAR INDICATION WIRING TY-RAPED TO THE LINE.
